Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 19, NWS Las Vegas, NV

September 14, 2006Inyo County, San Bernardino County, Tulare County, California; 4 counties in Nevada

NWS Las Vegas, NV issued this red flag warning at Sep 14, 2006, 3:23 PM PDT for Inyo County, San Bernardino County, Tulare County, California; 4 counties in Nevada. It took effect at Sep 15, 2006, 11:00 AM PDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 14, 2006, 3:23 PM PDT (22:23 UTC)
In effect from
Sep 15, 2006, 11:00 AM PDT
Expired
Sep 15, 2006, 9:00 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 195 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 1:51 PM PDTNON-TSTM WND GST 010 W Bishop, CAOWENS VALLEY RAWS SITE ELV 4640 REPORTED WIND GUST TO 73 MPH.
Sep 15, 9:01 PM PDTNON-TSTM WND GST 0Aspendell, CARECORDED GUST 64 MPH...

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 10.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2006-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2006-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
3225 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 142223
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
323 PM PDT THU SEP 14 2006

AZZ101-102-CAZ229-NVZ466-142330-
/O.CAN.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
323 PM PDT THU SEP 14 2006 /323 PM MST THU SEP 14 2006/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE FIRE
WEATHER WATCH. 

$$

CAZ226>228-NVZ460>465-150400-
/O.UPG.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/
/O.NEW.KVEF.FW.W.0019.060915T1800Z-060916T0400Z/
/O.CON.KVEF.FW.W.0018.000000T0000Z-060915T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
323 PM PDT THU SEP 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

FIRE ZONES INCLUDED IN THE WARNING ARE... NV... 460 THROUGH 465.
CA...226 THROUGH 228.

A STRONG LOW PRESSURE SYSTEM IN THE PACIFIC NORTHWEST
WILL BRING INCREASING SOUTHWEST FLOW OVER THE MOJAVE DESERT AND
SOUTHERN GREAT BASIN. AN ASSOCIATED SYSTEM WILL MOVE ACROSS THE
AREA ON FRIDAY CAUSING VERY WINDY CONDITIONS. SOUTHWESTERLY WINDS
OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. MINIMUM
RELATIVE HUMIDITIES WILL LIKELY BE EVEN LOWER ON FRIDAY AS DRY AIR
BEHIND THE SYSTEM MOVES ACROSS MUCH OF THE SOUTHWEST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
5 follow-up statements
000 
WWUS85 KVEF 150426
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
926 PM PDT THU SEP 14 2006

CAZ226>228-NVZ460>465-151230-
/O.EXP.KVEF.FW.W.0018.000000T0000Z-060915T0400Z/
/O.CON.KVEF.FW.W.0019.060915T1800Z-060916T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
926 PM PDT THU SEP 14 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. 

FIRE ZONES INCLUDED IN THE WARNING ARE...
NV... 460 THROUGH 465.
CA...226 THROUGH 228.

THE RED FLAG WARNING FOR MUCH OF THE DISTRICT ON THURSDAY HAS BEEN
ALLOWED TO EXPIRE AS OF 9 PM PDT. ALTHOUGH LOCAL GUSTY WINDS WILL
STILL BE SEEN OVERNIGHT...RELATIVE HUMIDITY VALUES HAVE GENERALLY
INCREASED TO ABOVE 15 PERCENT AND SHOULD CONTINUE TO SLOWLY
RECOVER DURING THE REST OF THE NIGHT.

HOWEVER THE STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST
WILL BRING INCREASED SOUTHWEST TO WEST WINDS OVER THE MOJAVE
DESERT AND SOUTHERN GREAT BASIN AGAIN ON FRIDAY. WINDS BETWEEN 20
AND 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED BY LATE MORNING
THROUGH EARLY EVENING ON FRIDAY. MEANWHILE RELATIVE HUMIDITIES
VALUES WILL LIKELY DROP BELOW 15 PERCENT...THUS CREATING THE
POTENTIAL FOR ERRATIC FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 151005
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
305 AM PDT FRI SEP 15 2006

CAZ226>228-NVZ460>465-151815-
/O.CON.KVEF.FW.W.0019.060915T1800Z-060916T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
305 AM PDT FRI SEP 15 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING. 

FIRE ZONES INCLUDED IN THE WARNING ARE... NV... 460 THROUGH 465.
CA...226 THROUGH 228.

THE STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL
BRING INCREASED SOUTHWEST TO WEST WINDS OVER THE MOJAVE DESERT AND
SOUTHERN GREAT BASIN AGAIN TODAY. WINDS BETWEEN 20 AND 30 MPH
WITH GUSTS TO 45 MPH CAN BE EXPECTED BY LATE MORNING THROUGH EARLY
EVENING. MEANWHILE RELATIVE HUMIDITIES WILL DROP TO NEAR OR BELOW
15 PERCENT...THUS CREATING THE POTENTIAL FOR RAPID FIRE GROWTH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MORGAN
000 
WWUS85 KVEF 151726
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1026 AM PDT FRI SEP 15 2006

CAZ226>228-NVZ460>465-160130-
/O.CON.KVEF.FW.W.0019.060915T1800Z-060916T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
1026 AM PDT FRI SEP 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

FIRE ZONES INCLUDED IN THE WARNING ARE... NV... 460 THROUGH 465.
CA...226 THROUGH 228.

THE STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL
BRING INCREASED SOUTHWEST TO WEST WINDS OVER THE MOJAVE DESERT
AND SOUTHERN GREAT BASIN AGAIN TODAY. WINDS BETWEEN 20 AND 30 MPH
WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY EVENING. MEANWHILE
RELATIVE HUMIDITIES WILL DROP TO NEAR OR BELOW 15 PERCENT...THUS
CREATING THE POTENTIAL FOR RAPID FIRE GROWTH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 152132
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
232 PM PDT FRI SEP 15 2006

CAZ226>228-NVZ460>465-160400-
/O.CON.KVEF.FW.W.0019.000000T0000Z-060916T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
232 PM PDT FRI SEP 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

FIRE ZONES INCLUDED IN THE WARNING ARE... NV... 460 THROUGH 465.
CA...226 THROUGH 228.

THE STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL
CONTINUE TO PRODUCE VERY GUSTY SOUTHWEST TO WEST WINDS OVER THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN INTO THIS EVENING. WINDS 
BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED WITH
RELATIVE HUMIDITIES AT OR LESS THAN 15 PERCENT THROUGH 9 PM...THUS
CREATING THE POTENTIAL FOR RAPID FIRE GROWTH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 160408
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
908 PM PDT FRI SEP 15 2006


CAZ226>228-NVZ460>465-160515-
/O.EXP.KVEF.FW.W.0019.000000T0000Z-060916T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
908 PM PDT FRI SEP 15 2006

...RED FLAG WARNING HAS EXPIRED...

WINDS ACROSS MOST OF THE AREA HAVE DROPPED OFF BELOW 20 MPH WITH
GUSTS BELOW 35 MPH. RELATIVE HUMIDITY IS STILL BELOW 15 PERCENT IN
SOME AREAS SO ISOLATED RED FLAG CONDITIONS COULD STILL LINGER
THROUGH MIDNIGHT. HOWEVER...OVERALL CONDITIONS IN MOST AREAS HAVE
DROPPED BELOW RED FLAG CRITERIA AND CONDITIONS WILL CONTINUE TO
IMPROVE IN THE NEXT COUPLE OF HOURS. THE RED FLAG WARNING IS NO
LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 14, 2:53 PM PDT, 30 minutes earlier.

Area forecast discussion, Sep 14, 2:53 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
253 PM PDT THU SEP 14 2006

CORRECTED TO ADD CORRECT WATCH/WARNING/ADVISORY SECTION

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM FROM THE PACIFIC NORTHWEST
WILL BRING STRONG SOUTHWEST WINDS THROUGH FRIDAY...ALONG WITH MUCH
COOLER TEMPERATURES FOR THE END OF THE WEEK.
&&

.SHORT TERM...LATEST SATELLITE AND SURFACE ANALYSIS INDICATES AREA
OF LOW PRESSURE CURRENTLY NEAR DESERT ROCK THAT IS MOVING OFF TO THE
NORTHEAST. AHEAD OF THE LOW...STORMS ARE CONTINUING TO FIRE. AS
TODAY HAS PROGRESSED AND THE LOW HAS ADVANCED EAST...THE FOCUS OF
STORMS HAS ALSO SHIFTED TO THE EAST AND MORE OUT OF THE CWA. LOOKS
LIKE A VERY ACTIVE EVENING FOR A GOOD PORTION OF COCONINO AND
YAVAPAI COUNTIES. MOHAVE COUNTY IS NOT ENTIRELY OUT OF THE WOODS BUT
WILL LIKELY MISS OUT ON MOST OF THE CONVECTION. WINDS MATERIALIZED
IN SOME PORTIONS OF THE CWA TODAY BUT ADVISORY LEVELS WINDS DID NOT
GO AS FAR EAST AS EXPECTED. TOMORROW SHOULD BE A DIFFERENT STORY AS
THE MAIN TROUGH AXIS ASSOCIATED WITH A VERY STRONG STORM CENTERED
NEAR THE BORDER OF WASHINGTON AND CANADA MOVES ACROSS THE ENTIRE
AREA. WIND WILL BE THE BIG STORY AS MANY PLACES CAN EXPECT GUSTS UP
TO 40 MPH WITH HIGHER TERRAIN GETTING EVEN WINDIER CONDITIONS.
POSITION OF THE TROUGH SUGGESTS THAT LINCOLN AND ESMERALDA COUNTIES
MAY BOTH ESCAPE THE BRUNT OF THE WIND WITH ALL OTHER PLACES LIKELY
HITTING WIND ADVISORY CRITERIA. DEW POINTS SHOULD CONTINUE TO DROP
THROUGH THE DAY ON FRIDAY WHICH WILL GIVE LARGE AREAS OF RED FLAG
CONDITIONS. MOHAVE COUNTY SHOULD AGAIN ESCAPE CRITICAL FIRE
CONDITIONS DUE TO HIGHER DEW POINTS. WINDS SHOULD STILL BE BREEZY ON
SATURDAY...BUT AS THE TROUGH CONTINUES TO SWING TO THE EAST...WINDS
WILL START TO DIMINISH BEHIND IT. WITH THE PASSAGE OF THE
TROUGH...TEMPERATURES WILL NOTICEABLY DROP.
&&

.LONG TERM...NORTHERLY FLOW TO CONTINUE ACROSS AREA SUNDAY BEHIND
SYSTEM EXITING THROUGH NORTHERN PLAINS. MAIN ITEM OF CONCERN WILL BE
THE POTENTIAL FOR STRONG NORTH WINDS ALONG THE COLORADO RIVER VALLEY
SUNDAY. WILL HAVE TO MONITOR THIS FOR POTENTIAL LAKE/FIRE WEATHER
CONCERNS. TROPICAL STORM LANE IS EXPECTED TO BE A HURRICANE BY
SUNDAY AND THE OFFICIAL NHC TRACK AS OF 2 PM EDT TODAY TAKES IT INTO
THE SOUTHERN TIP OF BAJA EARLY SUNDAY. THE LATEST GFS FORECAST THEN
TURNS THE TROPICAL SYSTEM NORTHEAST AND THEN EAST AS IT GETS PICKED
UP BY A TROUGH MOVING THROUGH THE SOUTHERN ROCKIES AND TAKES IT
ACROSS SOUTHERN SONORA AND CHIHUAHUA SUNDAY NIGHT. UNDER THIS
SCENARIO...LITTLE TO NO IMPACT WOULD BE EXPECTED IN THE CWA.
HOWEVER...THERE IS STILL A GREAT DEAL OF UNCERTAINTY AT THIS POINT
WITH THE TRACK AND INTENSITY AND WILL NEED TO WATCH THIS CLOSELY.
MONDAY AND TUESDAY...A LOW PRESSURE SYSTEM IMPACTS THE PACIFIC NW
WHILE A SECONDARY LOW MOVES THROUGH THE EAST PACIFIC TOWARDS THE
SOUTHWEST CONUS. THE GFS MODEL FORECAST TROPICAL MOISTURE GETTING
DRAWN INTO THE LOW WHICH THEN WRAPS IT INTO THE SOUTHWEST COAST.
DUE TO THE HIGH UNCERTAINTY...HAVE CONTINUED THE DRY AND WARMER
TREND OF THE PREVIOUS FORECAST PACKAGE UNTIL MODELS BECOME MORE
CONSISTENT OR THERE IS SOME INDICATION THAT THE SCENARIO IS PLAYING
OUT AS MODELS FORECAST WHEN WE DRAW CLOSER TO THE TIME.
&&

.AVIATION...ISOLATED THUNDERSTORMS WILL CONTINUE TO FIRE IN THE
PEACH SPRINGS AND MORMON MESA CORRIDORS THROUGH THIS EVENING. ALSO A
FEW ISOLATED CELLS ARE POSSIBLE IN THE BEATTY CORRIDOR AS WELL.
EXPECT GUSTY SOUTH TO SOUTHWEST WINDS AREAWIDE THROUGH THE REST OF
THE AFTERNOON WITH GUSTS TO 40 KTS POSSIBLE IN THE DAGGETT AND
BISHOP CORRIDORS AND 30-35 KTS ELSEWHERE. TAFS AND TWEBS ADEQUATELY
DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS
FOR KLAS... KVGT... KDRA... KBIH... KDAG... KEED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED FLAG WARNING FIRE ZONES 460 THROUGH 465 11 AM TO 9 PM
      FRIDAY.
      WIND ADVISORY ZONES 017 THROUGH 021 9 AM TO 9 PM FRIDAY.
.AZ...WIND ADVISORY ALL ZONES 9 AM TO 9 PM FRIDAY.
.CA...WIND ADVISORY ALL ZONES 9 AM TO 9 PM FRIDAY.
      RED FLAG WARNING ALL FIRE ZONES 11 AM TO 9 PM FRIDAY.

BELL/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 14, 8:15 AM PDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
815 AM PDT THU SEP 14 2006

AZZ001>003-036-CAZ519>527-NVZ014>022-150600-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
815 AM PDT THU SEP 14 2006 /815 AM MST THU SEP 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A STRONG DISTURBANCE IN THE PACIFIC NORTHWEST WILL CONTINUE TO HEAD
SOUTH TOWARD NEVADA TODAY. AHEAD OF THE STORM...SOUTHWESTERLY WINDS
WILL GREATLY INCREASE AND BE 20 TO 30 MPH IN MANY AREAS.
VISIBILITIES MAY BE GREATLY REDUCED AT TIMES DUE TO BLOWING DUST AND
SAND...SO MOTORISTS SHOULD USE CAUTION ESPECIALLY IN RURAL AREAS.
SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE TODAY DUE TO A
WEAK AREA OF LOW PRESSURE IN SOUTHERN INYO COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS ARE EXPECTED AGAIN ON FRIDAY AS LARGER DISTURBANCE
ASSOCIATED WITH THE PACIFIC NORTHWEST STORM MOVES ACROSS THE AREA.
WEST TO SOUTHWEST WINDS ARE EXPECTED TO BE UP TO 35 MPH WITH MANY
PLACES GETTING HIGHER GUSTS. WINDS ARE EXPECTED TO DIMINISH THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER EVENTS.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 3:17 PM PDTWind AdvisoryVEFInyo, San Bernardino33 hr

Nearby

Red Flag Warnings in Nevada, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.